# SDR DALA1211920925

- Difficulty date: February 25, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV THREE CRACKS WERE FOUND ON FUSELAGE SKIN AT THE UPPER FWD DOOR JAMB CORNER AND BTW LONGERON 20 AND 21RT OF THE FWD CARGO COMPARTMENT:0.125"LENGTH;0.437" LENGTH AND 0.468 LENGTH.  FUSELAGE SKIN WAS REPAIRED IAW ERA 500104-14AD ORIG.
